# SDR UALA2013041702630

- Difficulty date: April 11, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 64,610 hours, 23,926 cycles
- Engine: Iae V2527A5
- System (JASC): 3400 · Navigation System
- Part: Computer
- Part number: 87292325V04
- Part serial: 1091
- Condition: Odor
- Location: Avionics
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AVIONIC VENT ECAM WENT TO OVERRIDE, AN ODOR ELECTRICAL BURNING FROM VENT.  REPLACED AEVC COMPUTER IAW AMM 21-26-34-401, CHECKED GOOD.
